# SDR DALA2019101765940

- Difficulty date: October 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 120,124 hours, 21,867 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON PANEL 436CR HAS HOLE ELONGATED , CRACKED ON INNER SKIN AND SPRING SEAL WORN (M) MOORE 350206 09/09/19 (ON REPAIR RACK). REPAIRED PYLON PANEL 436CR I/A/W ERA 581311-14 REV O. (LP1316822)
